# SDR DALA2025093007087

- Difficulty date: September 28, 2025
- Submitted: September 30, 2025
- Operation: Air carrier
- Aircraft: N354NB
- Make and model: Airbus A319-114
- Aircraft serial: 1833
- Aircraft time: 50,991 hours, 26,672 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Striker
- Condition: Inoperative
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID DOOR RELEASE STRIKER INOP.   PERFORMED OPS CK PER A319 AMM 52-51. NO FAULTS AND NO HISTORY.(7588166).
